# SDR DL76L081625

- Difficulty date: October 22, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 52,131 hours, 7,669 cycles
- Engine: Pwa PW4060
- Engine time: 40,748 hours, 6,964 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727830
- Condition: Failed
- Location: Nr 2
- Part time: 40,748 hours, 6,964 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED 25 CYCLE RE-INSPECT OF GEARBOX FOR BLAST CONTAMINANT.  REPLACED NR 2 ENGINE.
